NWHSU logo Seminar Calendar SITE MAP
HELP
October 2014 >>
Mon Tue Wed Thu Fri Sat Sun
    1 2 3 4 5
6 7 8 9 10 11 12

13

14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30      

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

Oct. 1- Dec 10

Eastern Perspectives on Healing
Lynn Jaffee, LAc, On campus
30 hours, Wed, 5:30-8:30pm
$587.85

4-5

New! Chiropractic On-Site Employee Health and Safety Certificate #1 of 3
Applied Ergonomics: The Human/Workplace Interface
Joseph Sweere, DC, DACBOH
12 hours, Sat, 1pm-7pm, Sun, 8am-2pm
$599 full program discount (save $118)
$239 per session

Light Up Your Practice - Sorry this seminar was canceled.
Jerome Rerucha, DC, Austin, TX
12 hours, Sat, 8am-5:30pm, Sun, 8am-12:15pm
$125 +$75 for CE hours. To register erchonia.com

9

Geriatric Considerations
Cara Borggren, DC, Optum Health, Eden Prairie, MN
4 hours, Thurs, 8am-Noon
$120. To register call Michael at Optum Health 952-205-3129.

CT Delegation: Physiologic Therapeutics
Steven Silverman, DC, CCST, Wausau, WI
10 hours, Thurs, 7:30am-6pm
7:30 - 9:30 am - Overview (required)
9:30 - 11:30 am- Thermotherapy/Cyrotherapy
Noon - 2:00 pm - Mechanical Therapy/Electrotherapy
2:00 - 4:00 pm- Therapeutic Ultrasound Therapy
4:00 - 6:00 pm- Cold Laser/Light Therapy
$300 all modalities or $60 per modality

10

Spring Forest Qigong Level 1
Master Chunyi Lin and Jacqueline Gran
7 hours, Fri, 8:30 am - 4:30pm
$99

10-12

Fascial Manipulation Workshop 2A
Warren Hammer, DC, Stamford, CT
24 hours, Fri, 8:30am-6:30pm, Sat, 8:30am-6:30pm, Sun, 8:30am-4:30pm
$1650 (includes 2B on Dec 5-7, 2014)
1A and 1B are pre-requisites.
To register visit facialmanipulationworkshops.com.

Chiropractic Society of Wisconsin 2014 Health and Wellness Summit
Various speakers, Wisconsin Dells, WI
20 Hours, Fri, 8am-5pm, Sat, 8am-5pm, Sun, 8am-Noon
Chiropractic Society of Wisconsin Members:
DC: Early bird rate $249 - late $349
CT: Early bird rate $99 - late $149
Non-Members add $99 for optional social activities (included for members)
To register visit chiropracticsocietywi.org

11

Basic Life Support for the Healthcare Provider
Ann Zimmerman-Hohn
4 hours, Sat, 8am-Noon
$80

11-12

Spring Forest Qigong Level 2
Master Chunyi Lin and Jacqueline Gran
12 hours, Sat, 8:30am-4pm, Sun, 8:30am-12:30pm
$239

40-Hour Sports Injuries Hands-on #2 of 3
Athletic and Kinesiology Taping
Timothy Stark, DC, DACBSP, ICSSD, CSCS, CKTP
16 hours, Sat, 9am-7pm, Sun, 8am-2pm
$354 (includes taping kit). Bring taping scissors and dress comfortably.

48-Hour Nutrition Certificate #2 of 4
Robert Rakowski, DC, CCN, DABCN, DIBAK
12 hours, Sat, 1pm-7pm, Sun, 8am-2pm
$249

Functional Restoration Series
Kevin Kerchansky, DC, DACRB
24 hours, Sat, 8am-8pm, Sun, 8am-8pm
Register 2 weeks prior to save - $500 both days or $270 each day
$525 both days or $295 per day (12 hours each)

Chiropractic Neurology Diplomate #10 of 20
J. Donald Dishman, DC, DIBCN, Ponce Inlet, FL or via webinar
15 hours, Sat, 10am-6pm, Sun, 8am-3pm
$395 DC, $250 T8+ Students

Clinical Mastery of Low Level Laser
Jeffrey Spencer, DC, Los Angeles, CA
12 hours, Sat, 8am-5:30pm, Sun, 8am-12:15 pm
$200. To register erchonia.com

16

Physical Exercise Training #4 of 4
Andrew Van Roo, DC, Wausau, WI
9 hours, Thurs, 8am-5pm
$225

18-19

Chiropractic Pediatrics Certification #13 of 14
Barry Taylor, ND
12 hours, Sat, 9am-6pm, Sun, 8am-Noon
$259 DC, $309 DC/Non-Member,
$149 First Year Graduates, $109 T5+ Students

Graston Module 1
Brad Finer, DC
12 hours, Sat, 8:30am-5pm, Sun, 8am-1pm
$550. To register grastontechnique.com

Graston Module 2
Ted Forcum, DC
14 hours, Sat, 8am-5:30pm, Sun, 7:30am-1:30pm
$695. To register grastontechnique.com

Rock Tape Fascial Movement Taping Level 1 and 2
Ed LeCara, DC
16 hours, Sat, 8am-5pm, Sun, 8am-5pm
$300 DC, $250 Students. To register rocktape.com

Healthy Aging
Dan Murphy, DC and Jerome Rerucha, DC, Scottsdale, AZ
12 hours, Sat, 8am-5:30pm, Sun, 8am-12:15pm
$200. To register erchonia.com

21

Permenant Soft Tissue Injuries
Dan Dock, DC, Eau Claire, WI
10 hours, Tue, 7:30am-5:30pm
$125. To register visit dandockdc.com

23

Certified CT Advance Modialites
Elizabeth McLean, DC, Moraine Park Technical College, West Bend WI
6 hours, Thurs, 9am-3:30pm
$58.38. To register call1-800-472-4554.
Course registration #21719. Class is full - you can call to get on waitlist.

Massage Therapy Alumni Networking Event
Social Media - Pause Before you Post
Glori Hinck, DC
1 CE hours, Thursday, 4:30-7pm, includes a reception
Contact our Alumni office for details or to register 952-888-4777 X163
No charge to attend - please RSVP!

Disc Pathology and Facet Syndrome
Ted Arkefeld, DC, MS, CPC, Warren, MI
8 CE hours, Sat, 9 am - 5 pm
$199 DC or $159 ACT Clients DC
To register call 989-278-2055 or click here

24

Updates on the Treatment of Neurosciences Patients
Various Speakers, Gundersen Health System, LaCrosse, WI
6.25 hours, Fri, 8am-3:30pm
$125. To register visit gundersenhealth.org

25

Dealing with the Dizzy Patient
Joseph Ferezy, DC
10 hours, Sat, 8am-6pm
$229

An Integrative Approach for the Modern Wellness Office: Using Nutrition
and Pulse Electromagnetic Field (PEMF) Technology

Nick Alenov, DC
8 hours (4.5 CE hours), Sat, 9am-5pm
$129

DOT Drug Testing and Alcohol Screening Certification - Sorry this class is canceled
Elizabeth Auppl, CDSP, CDSTrainer, Riverland Community College, Owatonna, MN
8 hours, Sat, 9am-6pm
$192. To register visit riverland.edu.

25-26

Chiropractic Acupuncture Certificate #2 of 7
Peter Lichtenstein, DC, LAc, CCSP, On campus
15 hours, Sat, 9am-6pm, Sun, 8am-4pm
$1620 Full program, $270 per session

New! Certified Gluten Practitioner Program - Sorry this class is canceled
Food Reactive Disorders and Autoimmunity - The Surprising Autoimmune
Connection to Musculoskeletal Diseases
Thomas O'Bryan, DC, On campus
12 hours, Sat/Sun (time TBD)
To register visit thedr.com/cgpregistration
$795 (normally $997). Includes FREE access to "The Gluten Summit" ($997 value) www.theglutensummit.com and the follow-up webinar Now That You Know, Where Do You Go?

Hands-on! Mai Dao: Path of the Pulse
William Morris, PhD, DAOM, LAc, On campus
12 hours, Sat, 1pm-7pm, Sun, 8am-2pm
$299. Limited enrollment - sign up early!

Healthy Aging
Dan Murphy, DC and Jerome Rerucha, DC, Denver, CO
12 hours, Sat, 8am-5:30pm, Sun, 8am-12:15pm
$200. To register visit www.erchonia.com

Oct 27-Dec 18

Reflexology 2
Prerequisite: Reflexology 1
Andrienne Caldwell, NCTMB, On campus
30 hours, Mon, 5pm-9pm
$587.85

30

Certified CT Advance Modalities
Elizabeth McLean, DC, Moraine Park Technical College, West Bend, WI
6 hours, Thurs, 9am-3:30pm
$58.38. To register call Moraine Park at 800-472-4554.
Course registration number 22163.

Permenant Soft Tissue Injuries
Dan Dock, DC, Milwaukee, WI
10 hours, Thurs, 7:30am-5:30pm
$125

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.